MAUDE Adverse Event Report: MEDISAFE UK LTD. INNOWAVE PCF SONIC IRRIGATOR; WASHER/DISINFECTOR

MEDISAFE UK LTD. INNOWAVE PCF SONIC IRRIGATOR; WASHER/DISINFECTOR
Model Number PCF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the innowave pcf sonic irrigator and found that the gas spring had disconnected from the lid.The technician reconnected and secured the gas spring, tested the unit, confirmed it was operating according to specification, and returned the unit to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee was operating their innowave pcf sonic irrigator when the lid fell and contacted the employee's forearm.Medical treatment was administered (ice).

Brand Name
INNOWAVE PCF SONIC IRRIGATOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13979721
Report Number9617134-2022-00002
Device Sequence Number14978419
Product Code MEC
UDI-Device Identifier00724995152710
UDI-Public00724995152710
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCF
Device Catalogue NumberIWPCF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown